On bounds of the sine and cosine along straight lines on the complex plane

Feng Qi 1
  • 1 College of Mathematics, Inner Mongolia University for Nationalities, School of Mathematical Sciences, Tianjin Polytechnic University, Institute of Mathematics, Henan Polytechnic University, China

Abstract

In the paper, the author discusses and computes bounds of the sine and cosine along straight lines on the complex plane.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] P. S. Bullen, A Dictionary of Inequalities, Pitman Monographs and Surveys in Pure and Applied Mathematics 97, Addison Wesley Longman Limited, 1998.

  • [2] Z.-H. Huo, D.-W. Niu, J. Cao, and F. Qi, A generalization of Jordan’s inequality and an application, Hacet. J. Math. Stat., 40 (2011), no. 1, 53–61.

  • [3] H. Kober, Approximation by integral functions in the complex domain, Trans. Amer. Math. Soc., 56 (1944), no. 1, 7–31; Availble online at https://doi.org/10.2307/1990275.

  • [4] D. S. Mitrinović, Analytic Inequalities, In cooperation with P. M. Vasić. Die Grundlehren der mathematischen Wissenschaften, Band 165 Springer-Verlag, New York-Berlin, 1970.

  • [5] D.-W. Niu, J. Cao, and F. Qi, Generalizations of Jordan’s inequality and concerned relations, Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys., 72 (2010), no. 3, 85–98.

  • [6] D.-W. Niu, Z.-H. Huo, J. Cao, and F. Qi, A general refinement of Jordan’s inequality and a refinement of L. Yang’s inequality, Integral Transforms Spec. Funct. 19 (2008), no. 3, 157–164; Available online at http://dx.doi.org/10.1080/10652460701635886.

  • [7] F. Qi, On bounds of the sine and cosine along straight lines on the complex plane, Preprints 2018, 2018090365, 5 pages; Available online at https://doi.org/10.20944/preprints201809.0365.v1.

  • [8] F. Qi and B.-N. Guo, A criterion to justify a holomorphic function, Glob. J. Math. Anal., 5 (2017), no. 1, 24–26; Available online at https://doi.org/10.14419/gjma.v5i1.7398.

  • [9] F. Qi and Q.-D. Hao, Refinements and sharpenings of Jordan’s and Kober’s inequality, Mathematics and Informatics Quarterly, 8 (1998), no. 3, 116–120.

  • [10] F. Qi, D.-W. Niu, and B.-N. Guo, Refinements, generalizations, and applications of Jordan’s inequality and related problems, J. Inequal. Appl., 2009 (2009), Article ID 271923, 52 pages; Available online at http://dx.doi.org/10.1155/2009/271923.

OPEN ACCESS

Journal + Issues

Search